# SDR BAQA094099

- Difficulty date: April 3, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 786 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9550178290
- Part serial: 7214
- Condition: Inoperative
- Location: Engine
- Part time: 610 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY - CORE RETURN FOR WARRANTY PO 202317606, ENG S/N 18167, VALVE WAS REMOVED IN THE TROUBLESHOOTING PROCESS OF HAR STARTING NR 1 ENGINE. REPLACED WITH SERVICEABLE UNIT FROM MFG, 04/21/2004
